# SDR UIEA2025040100420

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PNL 191KK AFT SUPPORT BEAM FOUND CORROSION( KEEL BEAM PNL 191KK APT CORROSION SUPPORT BEAM REPLACED AS PER SRM 51-10-02. NEW SUPPORT BEAM HOLES TRANSFER AS PER SRM 51-40-05. NEW SUPPORT BEAM INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
